# SDR SIMA20160318010

- Difficulty date: March 18, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,004 hours, 34,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER NUTPLATE HOLES HAVE SURFACE CORROSION.  ACCOMPLISHED PERMANENT REPAIR OF PAX DOOR UPPER NUTPLATE HOLES IAW ERS-EM-52MR-530.
